# SDR SWAA2021061771468

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AFT CARGO BAY BS947 RBL16 WL178. ; / EVALUATED CORROSION ON BS 947 FRAME RBL16 WL 178; FOUND 0.015 REMOVED FROM ORIG 0.063 IN A 1'X2' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1 USED MICROMETER ID4566A S/N UNKNOWN;LOCATED AND DRILLED NEW 947 FRAME STR 23R TO 23L PER SRM 51-40-05-0G-0 AND DRAWING 147A1047 OK TO INSTALL;REMOVED 947 BILGE FRAME STR 23R TO 23L PER SRM 51-40-02-0G-0;VERIFIED INSTALLED 947 FRAME STR 23R TO 23L PER SRM 51-40-02-0G-0 DWG 147A1047 DWG 147A0040 DWG 147A7410.;VERIFIED LOCATE AND DRILL OF NEW 947 FRAME PER SRM 51-40-05 AND DWG 147A1047; OK TO INSTALL;BEGAN INSTALLINGBS 947 FRAME PER SRM 51-40-02-0G-0 AND DWG 147A1047;INSTALLED 947 FRAME STR 23R TO 23L PER SRM 51-40-02-0G-0 DWG 147A1047 DWG 147A0040 DWG 147A7410;VERIFIED CORROSION ON BS 947 FRAME RBL16 WL 178; FOUND 0.015 REMOVED FROM ORIG 0.063 IN A 1'X2' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1 USED MICROMETER ID4566A S/N UNKNOWN
